# SDR CA080623007

- Difficulty date: June 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,429 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Tube
- Part time: 7,257 hours
- Component: Pitot Tube, Pilats
- Component part number: AN58142
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED WHEN PITOT STATIC HEAT FAIL LIGHT CAME ON. FOUND RT PITOT TUBE NOT HEATING, REPLACED TUBE TESTED SYSTEM AND PERFORMED LEAK TEST ACFT RETURNED TO SERVICE.
